# SDR WX0A2015092472886

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- Aircraft time: 52,500 hours, 36,044 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 16811
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY SMOKE DETECTOR CHIMING.  R & R AFT LT LAVATORY SMOKE DETECTOR IAW CMM 26-10-02.  OPERATIONS CHECKED GOOD.  THIS CLEAR MEL 26-07 SIT 1 CAT C DMI 19912.  PLACARDS REMOVED & SYS RESTORED TO ORIGINAL CONFIGURATION.
